# SDR SWIA201125398

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 26,044 hours, 20,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD CRACKED AT RIGHT SIDE.  (C-CHECK)  REPAIR PER REO.
